Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Henselization of a ring with respect to an ideal


Author: Silvio Greco
Journal: Trans. Amer. Math. Soc. 144 (1969), 43-65
MSC: Primary 13.95
DOI: https://doi.org/10.1090/S0002-9947-1969-0251030-1
MathSciNet review: 0251030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Arezzo and S. Greco, Sul gruppo delle classi di ideali. Ann. Scuola Norm. Sup. Pisa 21 (1967), 459-483. MR 0224604 (37:203)
  • [2] N. Bourbaki, Algèbre commutative. I, II, Hermann, Paris, 1961.
  • [3] -, Algèbre commutative. III, IV, Hermann, Paris, 1961.
  • [4] S. Greco, Sull'integrità e la fattorialità dei completamenti $ \mathfrak{m}$-adici, Rend. Sem. Mat. Univ. Padova 36 (1966), 50-65. MR 0201464 (34:1348)
  • [5] -, Piattezza della chiusura henseliana, Rend. Accad. Naz. dei Lincei 43 (1967), 329-331. MR 0242813 (39:4140)
  • [6] -, Qualche condizione di henselianità per anelli non locali, Le Matematiche (Catania) 22 (1967), 340-359. MR 0228479 (37:4059)
  • [7] -, Algebras over nonlocal Hensel rings, J. Algebra 8 (1968), 45-59. MR 0218348 (36:1435)
  • [8] A. Grothendieck, Eléments de géométrie algébrique, Chapter IV, Part 1, Publ. Math. No. 20, Inst. Hautes Études Sci., 1960.
  • [9] -, Éléments de géométrie algébrique, Chapter IV, Part 4, Publ. Math. No. 32, Inst. Hautes Études Sci., 1968.
  • [10] J. P. Lafon, Anneaux Henseliens, Bull. Soc. Math. France 91 (1963), 77-107. MR 0150171 (27:174)
  • [11] M. Nagata, On the theory of henselian rings, Nagoya Math. J. 5 (1953), 45-57. MR 0051821 (14:529j)
  • [12] -, On the theory of henselian rings. II, Nagoya Math. J. 7 (1954), 1-19. MR 0067865 (16:788f)
  • [13] -, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.95

Retrieve articles in all journals with MSC: 13.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251030-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society